MathSciNet Relay Station
MathSciNet bibliographic data
MR528009 94B05
Conway, John H.; Pless, Vera; Sloane, Neil J. A. Self-dual codes over ${\rm GF}(3)$ and ${\rm GF}(4)$ of length not exceeding $16$. IEEE Trans. Inform. Theory 25 (1979), no. 3, 312–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement